# SDR DHL2002740003

- Difficulty date: August 27, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EMERGENCY LIGHT DOOR DOES NOT ILLUMINATE DURING STANDBY POWER CHECK.  CLEANED AND RESECURED BATTERY PACK ELECTRIC PINS.  OPS CHECKED GOOD M/M 33-50-00.
